# SDR A6WA200940111

- Difficulty date: March 4, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,359 hours, 12,884 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1586A
- Condition: Failed
- Location: Nlg
- Part time: 13,146 hours, 12,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR DISAGREE WITH NOSE GEAR SHOWING NOT STOWED C/W QRH RETURN TO DEPARTURE (APPROX 15 SECONDS AFTER SELECTING GEAR UP WARNING CAME ON.)  FOUND PRIORITY VALVE FAILING TEST REF 32-30-00, REMOVED AND REPLACED NLG PRIORITY VALVE IAW AMM 32-33-15, OPS CHECK GOOD.  (K)
